Alert archive / Mississippi / Tornado Warnings in 2024
Tornado Warning 38, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Dec 28, 2024, 6:37 PM CST for Copiah County, Hinds County, Rankin County, Mississippi. It was in force for 55 min. 19 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 28, 2024, 6:37 PM CST (00:37 UTC)
- Expired
- Dec 28, 2024, 7:32 PM CST
- In force
- 55 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Copiah County, MS, Hinds County, MS, Rankin County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 18 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 28, 6:42 PM CST | TORNADO | 3 Nnw Crystal Springs, MS | TDS noted along hwy 27. |
| Dec 28, 6:43 PM CST | TSTM WND DMG | 5 Nw Terry, MS | A large oak tree was snapped in half along W Flowers Road. |
| Dec 28, 6:47 PM CST | TSTM WND DMG | 1 N Crystal Springs, MS | Numerous trees down with one on a house near Browns Well Road and Hwy 51. |
| Dec 28, 6:48 PM CST | TORNADO | 2 S Terry, MS | TDS near Jack Johnson rd. |
| Dec 28, 7:04 PM CST | TSTM WND DMG | 1 Sw Jan Airport, MS | Tree downed near the UPS facility at Jackson Medgar Wiley Evers International Airport. |
| Dec 28, 7:04 PM CST | TORNADO | 1 W Jan Airport, MS | This EF1 tornado developed just east of Mangum Dr around River Pines Dr, River Pines Cv, and on the north end of The Refuge where scattered small tree and large limb damage began to consolidate into a more narrow path. The path continued northeastward across M |
| Dec 28, 7:07 PM CST | TORNADO | 2 Ne Jan Airport, MS | An EF-1 tornado developed in the Dogwood Festival area of Flowood where it caused minor damage and downed small trees at businesses along Lakeland Dr. It strengthened as it moved northeastward, downing many trees and large tree limbs - many of which caused sub |
| Dec 28, 7:08 PM CST | TSTM WND DMG | 3 Ese Jan Airport, MS | Social media report of tree downed, blocking the roadway, on Burnham Rd at the intersection of Crossview Ct. |
| Dec 28, 7:09 PM CST | TSTM WND DMG | 3 Ne Jan Airport, MS | Three power poles were leaning or broken with the lines hanging on the north side of Lakeland Drive near Luckney Road. |
| Dec 28, 7:10 PM CST | TSTM WND DMG | 1 Nw Brandon, MS | Report from mPING of wind damage similar to 3-inch tree limbs broken or power poles broken. |
| Dec 28, 7:10 PM CST | TSTM WND DMG | 4 Ssw Fannin, MS | Pine Lake Church damaged, extent is unknown at this time. |
| Dec 28, 7:10 PM CST | TSTM WND DMG | 5 Ne Jan Airport, MS | Two pine tree trunks were snapped near the intersection of Manship Road and Emerald Drive. A few fences and tree limbs along Manship Road near Amethyst Lane were also blown down. |
| Dec 28, 7:10 PM CST | HAIL 0.7 | 2 Wnw Jan Airport, MS | Dime sized hail reported by law enforcement. |
| Dec 28, 7:10 PM CST | TORNADO | 5 Ne Jan Airport, MS | Trees down on houses along North Grove Circle. |
| Dec 28, 7:10 PM CST | TORNADO | 5 Ne Jan Airport, MS | Trees down on houses along Brandy Run Road. |
| Dec 28, 7:14 PM CST | TSTM WND DMG | 3 Ne Brandon, MS | est 60-70 mph winds, trees down in the neighborhood. |
| Dec 28, 7:14 PM CST | TORNADO | 5 Ne Jan Airport, MS | Roof collapsed on a home reported by EM. |
| Dec 28, 7:16 PM CST | TORNADO | 2 Se Fannin, MS | Half of roof removed at Cypress Point. |
| Dec 28, 7:18 PM CST | TORNADO | 3 Ese Fannin, MS | Trees down along Stump Ridge Road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 28, 2:17 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.6 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 630 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 503 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 505 m²/s²
- 0-3 km storm-relative helicity
- 591 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 10.0
The text
As transmitted.
942
WFUS54 KJAN 290037
TORJAN
MSC029-049-121-290145-
/O.NEW.KJAN.TO.W.0038.241229T0037Z-241229T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
637 PM CST Sat Dec 28 2024
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Rankin County in central Mississippi...
Southern Hinds County in central Mississippi...
North central Copiah County in central Mississippi...
* Until 745 PM CST.
* At 637 PM CST, a severe thunderstorm capable of producing a tornado
was located near Crystal Springs, moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Dry Grove, Jackson, Whites, Byram, and Terry around 645 PM CST.
Florence around 650 PM CST.
Richland and Monterey around 655 PM CST.
Pearl around 700 PM CST.
Flowood and Brandon around 705 PM CST.
Fannin around 715 PM CST.
Pisgah around 725 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3195 9055 3219 9059 3227 9037 3240 9014
3240 9007 3244 9007 3244 9004 3248 9002
3249 8996 3255 8990 3259 8984 3258 8982
3215 8988 3205 9012 3205 9023 3203 9025
3202 9023 3202 9022 3200 9023 3194 9038
TIME...MOT...LOC 0037Z 235DEG 46KT 3201 9043
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
863 follow-up statements
784
WWUS54 KJAN 290040
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
640 PM CST Sat Dec 28 2024
MSC029-049-121-290145-
/O.CON.KJAN.TO.W.0038.000000T0000Z-241229T0145Z/
Rankin MS-Hinds MS-Copiah MS-
640 PM CST Sat Dec 28 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CST FOR RANKIN...
SOUTHEASTERN HINDS AND NORTH CENTRAL COPIAH COUNTIES...
At 640 PM CST, a confirmed tornado was located near Crystal Springs,
moving northeast at 55 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Jackson, Whites, Byram, and Terry around 645 PM CST.
Florence around 650 PM CST.
Richland and Monterey around 655 PM CST.
Pearl around 700 PM CST.
Flowood and Brandon around 705 PM CST.
Fannin around 715 PM CST.
Pisgah around 725 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3195 9053 3220 9056 3227 9037 3240 9014
3240 9007 3244 9007 3244 9004 3248 9002
3249 8996 3255 8990 3259 8984 3258 8982
3215 8988 3205 9012 3205 9023 3203 9025
3202 9023 3202 9022 3200 9023 3194 9038
TIME...MOT...LOC 0040Z 235DEG 46KT 3204 9038
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
86378
WWUS54 KJAN 290124
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
724 PM CST Sat Dec 28 2024
MSC029-049-290133-
/O.CAN.KJAN.TO.W.0038.000000T0000Z-241229T0145Z/
Hinds MS-Copiah MS-
724 PM CST Sat Dec 28 2024
...THE TORNADO WARNING FOR SOUTHEASTERN HINDS AND NORTH CENTRAL
COPIAH COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CST for central
Mississippi.
&&
LAT...LON 3244 9007 3244 9004 3248 9002 3249 8996
3255 8990 3259 8984 3258 8982 3215 8988
3209 9002 3239 9005
TIME...MOT...LOC 0123Z 235DEG 46KT 3236 8984
$$
MSC121-290145-
/O.CON.KJAN.TO.W.0038.000000T0000Z-241229T0145Z/
Rankin MS-
724 PM CST Sat Dec 28 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CST FOR CENTRAL
RANKIN COUNTY...
At 723 PM CST, a confirmed tornado was located near Pelahatchie, or
10 miles west of Morton, moving northeast at 55 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Rankin County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3244 9007 3244 9004 3248 9002 3249 8996
3255 8990 3259 8984 3258 8982 3215 8988
3209 9002 3239 9005
TIME...MOT...LOC 0123Z 235DEG 46KT 3236 8984
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
SAS535
WWUS54 KJAN 290132
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
732 PM CST Sat Dec 28 2024
MSC121-290142-
/O.CAN.KJAN.TO.W.0038.000000T0000Z-241229T0145Z/
Rankin MS-
732 PM CST Sat Dec 28 2024
...THE TORNADO WARNING FOR CENTRAL RANKIN COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CST for central
Mississippi.
&&
LAT...LON 3244 9007 3244 9004 3248 9002 3249 8996
3255 8990 3259 8984 3258 8982 3215 8988
3209 9002 3239 9005
TIME...MOT...LOC 0131Z 235DEG 46KT 3243 8972
$$
SASWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Dec 28, 6:21 PM CST, 16 minutes earlier.
Area forecast discussion, Dec 28, 6:21 PM CST, 16 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 621 PM CST Sat Dec 28 2024 ...New AVIATION... .DISCUSSION... Issued at 313 PM CST Sat Dec 28 2024 Tonight: A significant severe weather event is still likely later this afternoon and this evening. The Tornado Watch for I-55 and east will be allowed to expire at 3PM as the convection earlier today has somewhat stabilized the area there. The new PDS Tornado Watch to the west of I-55 is in effect until 9 PM. Not a lot has changed in the thinking from this morning. Damaging winds up to 80mph, Tornadoes; some strong and long track, and hail up to golfball size will all be possible with the storms. In addition, due to antecedent conditions two to four inches of rain in a short amount of time will be possible leading to localized flash flooding, especially over urban and poor drainage areas. Mid afternoon water vapor imagery/RAP analysis showed a potent shortwave trough over central Oklahoma and north central Texas. Moisture and instability will continue to increase over our CWA ahead of this approaching feature. A stout speed max will rotate around the base of the shortwave trough and across our CWA helping to increase severe storm potential. This is expected to result in numerous severe storm damage leading to widespread power outages this evening. The potential for severe storms should be winding down over east Mississippi by midnight but there will be the chance for rain over east Mississippi until the cold front shifts into Alabama. /22/ Sunday through next week (Friday)... In the wake of the severe weather event today, a mostly quiet long term period can be expected through the early to mid portion of the period. Longwave trough/frontal zone will be shifting off to the east, with sfc ridging & drier air building back in into late weekend through early next week. This pattern will support seasonably warm pattern Sunday into early next week. Highs & lows during this period will be some 8-15F above (highs of 63-72F & lows 44-48F Monday morning & 45-54F Tuesday morning). A fast moving shortwave trough/sfc low & frontal system will drive in potential gusty winds on Tuesday but no concerns for storms as PWs will remain too low for convection. If moisture can be on the uptick, this would need to be monitored. In the wake of this frontal zone, a cold 1030mb sfc high will dive down out of the Plains into the Gulf Coast, ushering in near to seasonably cool temperatures. Highs & lows in the Wednesday to Friday timeframe will be some 2-5F below (highs 51-58F & lows 36-41F Wednesday morning & 29-35F both Thursday & Friday mornings with coldest north of Hwy 84 Thursday & northeast half Friday morning). Widespread frost/freeze looks likely during this timeframe. /DC/ && .AVIATION... (00Z TAFS) Issued at 621 PM CST Sat Dec 28 2024 A line of severe thunderstorms with embedded tornadoes has formed in western Mississippi causing a variety of aviation issues including, but limited to; a mixture of VFR/IFR/LIFR and winds of 55kt+ conditions as the line moves through. This line of severe thunderstorms looks to fully traverse the area by 07Z on the 29th with low (IFR) stratus lingering until daybreak tomorrow./OAJ/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 54 67 47 71 / 100 0 0 0 Meridian 53 67 45 69 / 100 0 0 0 Vicksburg 51 67 47 72 / 90 0 0 0 Hattiesburg 56 70 46 71 / 90 0 0 0 Natchez 53 67 49 71 / 90 0 0 0 Greenville 52 64 47 67 / 100 0 0 0 Greenwood 53 66 47 70 / 100 0 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && NF/OAJ
In the hours before
Special weather statement, Dec 28, 4:16 PM CST, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Jackson MS
416 PM CST Sat Dec 28 2024
ARZ075-LAZ007>009-MSZ034-040-282315-
Chicot AR-Morehouse LA-East Carroll LA-West Carroll LA-Washington MS-
Issaquena MS-
416 PM CST Sat Dec 28 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN CHICOT COUNTY...
NORTHEASTERN MOREHOUSE...NORTHEASTERN EAST CARROLL AND NORTHERN WEST
CARROLL PARISHES...SOUTHWESTERN WASHINGTON AND NORTHWESTERN ISSAQUENA
COUNTIES THROUGH 515 PM CST...
At 415 PM CST, Doppler radar was tracking a strong thunderstorm over
Goodwill, or 10 miles southwest of Oak Grove, moving northeast at 35
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Oak Grove and Forest around 420 PM CST.
Shelburn around 435 PM CST.
Gassoway, Millikin, and Kilbourne around 440 PM CST.
Glen Allan around 500 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CST for southeastern
Arkansas...northeastern Louisiana...and northwestern and west central
Mississippi.
&&
LAT...LON 3301 9154 3301 9146 3316 9146 3320 9144
3331 9089 3295 9092 3267 9171
TIME...MOT...LOC 2215Z 233DEG 31KT 3277 9153
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
AJLocal storm report, Dec 28, 4:19 PM CST, 2 hours 18 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Jackson MS
419 PM CST Sat Dec 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 AM Hail Dermott 33.53N 91.44W
12/28/2024 M1.25 Inch Chicot AR Fire Dept/Rescue
Corrects previous tornado report from
Dermott. 1.25inch hail has been reported via
fire department on slack with pictures of a
handful of about 1.25in hail.
&&
OAJLocal storm report, Dec 28, 4:42 PM CST, 1 hour 55 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
442 PM CST Sat Dec 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM Tornado 6 ESE Bude 31.42N 90.77W
12/28/2024 Franklin MS Storm Chaser
*** 1 INJ ***
Citizen trapped in a house on Berrytown Cir.
1 injury reported.
&&
OAJLocal storm report, Dec 28, 5:13 PM CST, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
513 PM CST Sat Dec 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM Tstm Wnd Dmg 1 S Chickasaw 32.95N 91.33W
12/28/2024 West Carroll LA Law Enforcement
A tree was reported down near Hwy 17 north
of Oak Grove. Hail was also reported.
&&
CRLocal storm report, Dec 28, 5:16 PM CST, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
516 PM CST Sat Dec 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM Tstm Wnd Dmg 5 N Delhi 32.52N 91.50W
12/28/2024 Richland LA Law Enforcement
Multiple power lines were blown down near
Hwy 17 north of Delhi.
&&
CRLocal storm report, Dec 28, 5:18 PM CST, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
518 PM CST Sat Dec 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM Tornado 2 WNW Loyd Star 31.63N 90.59W
12/28/2024 Lincoln MS Emergency Mngr
Trees were blown down on roads in Lincoln
County.
&&
CRThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 6:02 PM CST | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 73 min |
| Dec 28, 6:11 PM CST | Severe Thunderstorm Warning | JAN | Franklin, Lincoln | 64 min |
| Dec 28, 6:11 PM CST | Tornado Warning | JAN | Copiah, Lawrence, Rankin, Simpson | 50 min |
| Dec 28, 6:13 PM CST | Tornado Warning | JAN | Hinds, Issaquena, Madison, Warren, Yazoo | 62 min |
| Dec 28, 6:16 PM CST | Tornado Warning | JAN | Copiah, Franklin, Jefferson, Lincoln | 44 min |
| Dec 28, 6:30 PM CST | Tornado Warning | JAN | Hinds, Madison, Yazoo | 60 min |
| Dec 28, 6:36 PM CST | Tornado Warning | JAN | Copiah, Lawrence, Lincoln | 39 min |
| Dec 28, 6:49 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Yazoo | 56 min |
| Dec 28, 6:58 PM CST | Tornado Warning | JAN | Jefferson Davis, Lawrence, Rankin, Simpson | 62 min |
| Dec 28, 7:00 PM CST | Tornado Warning | JAN | Attala, Carroll, Holmes, Yazoo | 60 min |
| Dec 28, 7:08 PM CST | Tornado Warning | JAN | Attala, Leake, Madison | 67 min |
| Dec 28, 7:17 PM CST | Tornado Warning | JAN | Simpson, Smith | 58 min |
| Dec 28, 7:17 PM CST | Tornado Warning | JAN | Leake, Rankin, Scott | 58 min |
| Dec 28, 7:27 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis | 63 min |
| Dec 28, 7:31 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Choctaw, Grenada, Montgomery, Webster | 59 min |
| Dec 28, 7:34 PM CST | Tornado Warning | JAN | Attala, Choctaw, Montgomery | 56 min |
| Dec 28, 7:37 PM CST | Severe Thunderstorm Warning | JAN | Lamar, Marion | 53 min |
| Dec 28, 7:56 PM CST | Tornado Warning | JAN | Jasper, Newton, Scott, Smith | 64 min |
| Dec 28, 7:56 PM CST | Tornado Warning | JAN | Choctaw, Neshoba, Winston | 49 min |
| Dec 28, 8:09 PM CST | Severe Thunderstorm Warning | JAN | Jones | 66 min |
| Dec 28, 8:13 PM CST | Tornado Warning | JAN | Jones | 62 min |
| Dec 28, 8:21 PM CST | Severe Thunderstorm Warning | JAN | Forrest | 54 min |
| Dec 28, 8:27 PM CST | Tornado Warning | JAN | Clay, Oktibbeha | 42 min |
| Dec 28, 8:31 PM CST | Tornado Warning | JAN | Clarke, Kemper, Lauderdale, Neshoba | 59 min |
| Dec 28, 8:37 PM CST | Tornado Warning | JAN | Noxubee | 53 min |
| Dec 28, 8:48 PM CST | Severe Thunderstorm Warning | JAN | Lowndes | 42 min |
| Dec 29, 10:57 AM CST | River Flood Warning | JAN | Sunflower | 9 days |
Nearby
Tornado Warnings in Mississippi, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.